MathSciNet Relay Station
MathSciNet bibliographic data
MR288591 46.65
Douglas, R. G.; Howe, Roger On the $C\sp*$-algebra of Toeplitz operators on the quarterplane. Trans. Amer. Math. Soc. 158 1971 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement